# SDR 06FDEA1704

- Difficulty date: May 4, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR REQUIRED AT UNUSED MOUNTING BASE HOLES OF ANTENNA (P/N S65-  5366-890L QTY 04 EACH) AFTER ITS REMOVAL AS PER EA1-2310-94626 STEP 18 REQUIREMENT, SNRM N01696: SKIN REPAIR AT BS 839-879 LONGERON 51L-51R AND INNER DOUBLER AT BS 859-879 LONGERON 51R-52.  INSTALLED AS PER SRM 53-20-00 FIG 6 SHEET 8 VOL 1.  CATB REPAIR, INITIAL INSPECTION AT 7500 CYCLES AND REPETITIVE INSPECTION AT 4750 CYCLES.
